Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe head ache, metallic smell, pressure and pain in eyes, arm ache. Migraine?

A few hours ago I had very sudden, severe head pain, I has the sensation of smellic metal or blood , then the pain increased immediately and my eyes had such a feeling of severe pain and pressure. I had to sit down. I took 3 Advil and 250 mcg Lortab. I was exhausted. I laid down and slept for 1.5 hours and woke up with a deep aching pain in my left arm . My head and eyes still hurt but now at about a 5 instead of 9 and the pain in my left arm has increased and throbs. I am 39 female in good health and have never experienced this. Feels like a migraine , which I have had twice before a few years ago, but much more painful.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
All the symptoms which you have mentioned like headache, pain behind the eyes, sensation of metallic taste
Answered: Sun, 17 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor